EconPapers    
Economics at your fingertips  
 

Adaptive learning and p-best response sets

J. Durieu (), Philippe Solal and Olivier Tercieux

International Journal of Game Theory, 2011, vol. 40, issue 4, 735-747

Keywords: Evolutionary game theory; Fictitious play process; p-Dominance; Stochastic stability; C72; C73 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00182-010-0266-2 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Adaptive learning and p-best response sets (2011)
Working Paper: Adaptive learning and p-best response sets (2011)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:40:y:2011:i:4:p:735-747

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s00182-010-0266-2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-22
Handle: RePEc:spr:jogath:v:40:y:2011:i:4:p:735-747